# SDR SWAA031513

- Difficulty date: July 7, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 15,633 hours, 9,053 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 2277
- Condition: Faulty
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, WITH POWER LEVERS FWD, TAKEOFF WARNING HORN SOUNDED WITH SPEED BRAKES EXTENDED AND LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 9 SPOILER ACTUATOR AND SPEED BRAKE EXTEND LIGHT SWITCH PER MM.
